| Model Number |
8229708 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E3: occupation updated to physician.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: analysis of the device found visually, there was biological contaminants throughout the tube.Under magnification, there were no cracks in the electrode contacts.Electrically, the resistance from end to end shall be less than 200 ohms, however there were no readings from any of the electrodes which was out of specification.A syringe was used to inject 15cc of air into the cuff balloon and the cuff inflated and deflated without any issues.A review of the global complaint data showed no other complaints about this lot number.In the returned condition, there was an out of specification condition identified.This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A healthcare professional (hcp) reported via manufacturer representative that during a procedure for thyroidectomy surgery, the tube's blue electrode would not register, would not get a green check mark in the electrode check.They tried switching interface boxes, a new monitor and switched out tubes.Still the same result.They could not get the electrode to read with all interventions attempted.Case was aborted.There was a 60-minute delay in the procedure.The patient was alive - no injury.